# SDR DLL14981830

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1245
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck
- Part number: 1542396
- Condition: Cracked
- Location: Bs 395-437
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NOSE LANDING GEAR PRESSURE DECK WAS FOUND CRACKED IN SIX LOCATIONS AT LBL 24 AND RBL 24 BETWEEN STA 395 AND 437.  DOUBLER/TRIPLER REPAIRS ARE INSTALLED.
